# SDR 96FDEA00273

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Chord
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1010 CRACKED FAIL-SAFE CHORD AT RBL 45 WL 149, FOUND WHILE WORKING NR0053.  REMOVED CRACKED FAIL-SAFE CHORD,  INSTALLED NEW CHORD AND SPLICE IAW FEDEX SRM 51-40-3.
